Facebook Pixel
EmpowHER Guest

my 21 year old daughter said she was pregnant and took 40 birth control pills to abort the baby. What would happen if she did that?

By Anonymous October 6, 2015 - 2:25pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

Time will tell what will happen after taking a month's worth of birth control pills in terms of the baby. I'm sure nausea will be a side effect. She may vomit and feel quite unwell. She needs to call poison control for further instructions and/or go to the ER.


October 6, 2015 - 3:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!